# SDR ASAA0510156

- Difficulty date: June 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546549511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - AFT CARGO PIT SHEAR TIE HAS CORROSION OUTBOARD OF RIGHT KEELBEAM, STRINGER 27R BS 767.  REMOVED AND REPLACED SHEAR TIE IAW B737-200 SRM.  (M)
